# SDR VJ9800342

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 3917852501
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED LOWER CLOSE OUT ANGLE BOTTOM OF AFT PAX DOOR STA 996 IAW 51-10-1, 51-10-4, 51-30-1.  CORROSION ON ANGLE WAS FOUND TO BE OUT OF LIMITS IAW DC-9 SRM 52-01 FIG 1.
